# SDR SWAA2014092332213

- Difficulty date: August 28, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 67,697 hours, 56,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD CHORD FWD FLANGE CRACKED AT BS 727, STRINGER 18A LT FWD LOWER HOLE.  REPAIRED CHORD IAW EA.
